Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Confusion
Apr 22, 2011

Am 2 mths on med effevarine & stocrin and ive been experencing that am talking things dat dont make sense, i also fill akward as if am here but at the same time ( mild confusion ) is it normal and will it possible go away?

Response from Dr. Henry

You may be experiencing ongoing side effects from the Stocrine (efavirenz) though other conditions merit an evaluation by your HIV doctor. If such an evaluation confirms that the efavirenz may be causing your symptoms then a switch to an alternative drug (if available) may be worth considering (ie nevirapine or lopinavir/ritonavir or other boosted protease inhibitor). Perhaps 5-10% of patients continue to have annoying brain side effects from efavirenz after 4-6 weeks of treatment. KH



Previous
cardiac problem because of Hiv
Next
pml

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement